# SDR UALA2013030601340

- Difficulty date: March 5, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 44,358 hours, 17,154 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Line
- Condition: Loose
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER PUMP IN AFT GALLEY MAKING LOUD NOISE.  REMOVED COFFEEMAKER.  SECURED LOOSE LINE.  DRAINED SOME WATER AND AIR.  OP CHECK OK FOR SERVICE.
